Sunday, August 24, 2014

19 Aug 2014
I had my 2nd two day dose of chemo on the 7th & 8th of Aug. The only side effect that I have been having is from the steroids that they give me to help with the reaction from the chemo. I get a wired reaction and my energy level goes way up, and then after a couple of days everything seems to go back to normal. I was told as I go deeper into my treatment that I will feel more tired. They say that some of the side effects of Mantle Cell Lymphoma may be diarrhea, nauseous, lack of appetite, abdominal pain, night sweats, and weight loss. I cannot say that I truly have had any strong or unpleasant experience with any of these symptoms, but I may have had a very light confrontation with them, and definitely no lack of appetite and my family can attest to that. I am on a 4 week cycle. 1st wk. 2 days of treatment, 2nd wk. blood test, 3rd wk. blood test, 4th wk. blood test & consultation. This has been set up as a 6 month program. As before I am not looking forward to getting better or not, I am just living my life to its fullest, one day at a time. The ill wind that blows someone some good this time is, that I am glad to have gotten both of my cancers at this point in my life, rather than when I was raising a young family. See there is some positive in everything. Again I cannot say enough about the high quality care that I am receiving from the Ann Arbor V.A. and the University of Michigan staff. God willing they will put me back together again for awhile. As things develop I’ll be back, Denny.